# SDR QXEA200400331

- Difficulty date: May 18, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 6,936 hours, 7,874 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Dented
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - UPPER CEILING WALL IN NOSE WHEEL WELL HAS A PROTRUDING DENT FROM ABOVE, IN THE CENTER OF TWO RIVETS, JUST ABOVE THE LEFT HAND TRUNNION PROX SENSOR.  REPAIRED IAW HORIZON AIR EA 6-53-353.
